Alert archive / Texas / Special Weather Statements in 2012

Special Weather Statement, NWS Fort Worth, TX

May 30, 2012Dallas County, Rockwall County, Texas

NWS Fort Worth, TX issued this special weather statement at May 30, 2012, 12:21 PM CDT for Dallas County, Rockwall County, Texas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2012, 12:21 PM CDT (17:21 UTC)
Expired
May 30, 2012, 12:45 PM CDT
In force
24 min
Issued by
NWS Fort Worth, TX

Counties Dallas County, TX, Rockwall County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 74 km from the middle of the area, began a volume at 17:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 5.4 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2012-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 234 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2012-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 257 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
234 J/kg
Mixed-layer CIN
-517 J/kg
Mixed-layer LCL
1312 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
257 m²/s²
0-3 km storm-relative helicity
416 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

324 
WWUS84 KFWD 301721
SPSFWD

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1221 PM CDT WED MAY 30 2012

TXZ119>121-301745-
DALLAS TX-KAUFMAN TX-ROCKWALL TX-
1221 PM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN DALLAS COUNTY
  WESTERN KAUFMAN COUNTY
  SOUTHERN ROCKWALL COUNTY

AT 1221 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF DALLAS...MOVING SOUTHEAST AT
30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BALCH SPRINGS...COMBINE...
CRANDALL...DALLAS...FORNEY...GARLAND...HEATH...HIGHLAND PARK...
MESQUITE...RICHARDSON...ROCKWALL...ROWLETT...SEAGOVILLE...SUNNYVALE
AND UNIVERSITY PARK.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3291 9632 3245 9639 3278 9689 3299 9679
      3299 9674
TIME...MOT...LOC 1721Z 313DEG 25KT 3282 9667

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this special weather statement went out at May 30, 11:35 AM CDT, 46 minutes earlier.

Area forecast discussion, May 30, 11:35 AM CDT, 46 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1135 AM CDT WED MAY 30 2012

.UPDATE...
SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP OVER THE
NORTHEASTERN QUADRANT OF THE CWA THIS MORNING. WITH SHORTWAVE
RIDGING ALOFT MOVING INTO THE REGION THIS AFTERNOON...WE EXPECT TO
SEE A BREAK IN THE RAIN ACTIVITY FOR MUCH OF THE AFTERNOON.
HOWEVER...AN OUTFLOW BOUNDARY CONTINUES TO MOVE SOUTHEAST THROUGH
THE CWA. THIS OUTFLOW BOUNDARY LIES ROUGHLY ALONG A LINE FROM
ATHENS TO NORTH OF WACO AND THEN NORTHWEST TOWARDS GRAHAM. WITH
THE ATMOSPHERE STILL UNSTABLE AND UNCAPPED ACROSS THE SOUTHERN AND
WESTERN COUNTIES THIS AFTERNOON...THIS BOUNDARY COULD PROVIDE A
FOCUS FOR LIFT WITH ISOLATED TO SCATTERED STORMS DEVELOPING IN THE
VICINITY OF THIS BOUNDARY LATER THIS AFTERNOON.

REGARDING STORM POTENTIAL FOR THE REMAINDER OF THE AFTERNOON AND
EVENING HOURS...THERE ARE TWO POSSIBLE SCENARIOS THAT COULD UNFOLD
LATER TODAY. FIRST...THUNDERSTORMS ARE LIKELY TO INITIATE THIS
AFTERNOON ALONG THE DRYLINE IN THE TEXAS PANHANDLE AND WESTERN
OKLAHOMA. THESE STORMS WILL BE AIDED BY LARGE SCALE LIFT
ASSOCIATED WITH AN APPROACHING SHORTWAVE AND WILL FORM IN AN
ENVIRONMENT FAVORABLE FOR ROTATING SUPERCELLS. THESE STORMS COULD
EVOLVE INTO A LINEAR MCS THAT REACHES NORTH TEXAS TONIGHT. THE
OTHER SCENARIO INVOLVES ANOTHER MCS DEVELOPING ALONG A STATIONARY
FRONT THAT CURRENTLY LIES ACROSS OKLAHOMA. THIS MCS COULD ALSO
MARCH SOUTH CROSSING THE RED RIVER LATE TONIGHT/EARLY THURSDAY
MORNING. WITH ONE OR BOTH OF THESE SCENARIOS POSSIBLE...HAVE
ADJUSTED POPS FOR THIS EVENING TO INCREASE THE POPS IN THE WEST.
THE INHERITED HIGH POPS ALONG THE RED RIVER TONIGHT LOOK REASONABLE
AT THIS TIME. SEVERE WEATHER WILL BE POSSIBLE WITH BOTH SCENARIOS.

FOR THE REMAINDER OF THE UPDATE...SEVERAL ADJUSTMENTS WERE MADE TO
THE SKY AND WIND TRENDS FOR THE REMAINDER OF THE DAY BASED ON
CURRENT OBSERVATIONS AND TRENDS. ALSO...ADJUSTED HIGH TEMPERATURES
DOWN SEVERAL DEGREES IN THE NORTHEAST AND EASTERN COUNTIES OF THE
CWA AND A FEW DEGREES ELSEWHERE.

82/JLD

&&

.AVIATION...
/12Z TAFS/

EARLY MORNING CONVECTION HAS LEFT THE WIND FIELD IN THE METROPLEX
QUITE A MESS BUT THIS SHOULD SETTLE DOWN OVER THE NEXT HOUR OR SO.
WILL PREVAIL ESE WINDS THROUGH THE MID MORNING HOURS WITH A
GRADUAL SHIFT TO THE SOUTHEAST. WHILE THE ATMOSPHERE WAS WORKED
OVER A BIT FROM EARLIER CONVECTION IT WILL HAVE LITTLE TROUBLE
DESTABILIZING THIS AFTERNOON AND ANOTHER ROUND OF STRONG TO SEVERE
CONVECTION IS EXPECTED AGAIN TONIGHT. THUNDERSTORMS SHOULD DEVELOP
LATE THIS AFTERNOON AND EVENING ACROSS SOUTHERN OKLAHOMA AND
NORTHWEST TEXAS. HIGH RESOLUTION GUIDANCE BRINGS THIS CONVECTION
SOUTHEASTWARD INTO NORTH TEXAS BY SUNSET. WILL HAVE A TEMPO FOR
THUNDERSTORMS BETWEEN 2-5Z IN THE METROPLEX ALTHOUGH TIMING MAY
NEED TO BE ADJUSTED. THUNDERSTORMS SHOULD ORGANIZE INTO A COMPLEX
ACROSS SOUTHERN OKLAHOMA AND MOVE SOUTHEAST ACROSS NORTH TEXAS
OVERNIGHT. THERE WILL BE A DAMAGING WIND AND HAIL THREAT WITH ANY
STORMS THAT DEVELOP. CONVECTION SHOULD MOVE SOUTHEAST OF THE AREA
DURING THE DAY THURSDAY AS A COLD FRONT MOVES THROUGH. WINDS WILL
SHIFT TO THE NORTH BEHIND THE FRONT BY MIDDAY THURSDAY.

DUNN

&&

.PREV UPDATE...
.UPDATE...
QUICK UPDATE TO REMOVE THE SEVERE THUNDERSTORM WATCH. STILL EXPECT
STORMS THROUGH DAY WITH THE BEST CHANCES THIS AFTERNOON AND EVENING
ON A NORTHWARD MOVING OUTFLOW BOUNDARY.

79

&&

.PREV DISCUSSION... /ISSUED 346 AM CDT WED MAY 30 2012/
A COMPLEX OF THUNDERSTORMS WILL CONTINUE MOVING SOUTHEAST OUT OF
SOUTHERN OKLAHOMA EARLY THIS MORNING. MID LEVEL INSTABILITY WILL
REMAIN HIGH AND RESULT IN THE SOME SEVERE STORMS. THE PRIMARY
HAZARD FROM THESE STORMS WILL BE LARGE HAIL SINCE THEY WILL REMAIN
NORTH OF A STRONG OUTFLOW BOUNDARY. THE OUTFLOW BOUNDARY SHOULD
BEGIN TO LOOSE ITS SOUTHWARD PUSH LATER THIS MORNING AND RETREAT
NORTHWARD THROUGH THE DAY AS SURFACE LOW PRESSURE DEEPENS ACROSS
THE CENTRAL AND SOUTHERN HIGH PLAINS. THE OUTFLOW BOUNDARY SHOULD
BE A SOURCE FOR ADDITIONAL THUNDERSTORM DEVELOPMENT THIS AFTERNOON
AND THIS EVENING. HIGH INSTABILITY AND FAVORABLE WIND SHEAR WILL
RESULT IN SOME SUPERCELL STORMS WITH A POTENTIAL FOR HAIL...
DOWNBURST WINDS AND EVEN SOME ISOLATED TORNADOES AS SURFACE WINDS
BACK WITH THE RETREATING BOUNDARY. THE MOST LIKELY AREA FOR SEVERE
STORMS THIS AFTERNOON AND THIS EVENING WILL BE NORTH OF THE
INTERSTATE 20 CORRIDOR...BUT THE THREAT AREA WILL ALL HINGE ON HOW
FAR NORTH THE OUTFLOW BOUNDARY RETREATS.

ANOTHER COMPLEX OF STORMS IS LIKELY TO FORM IN OKLAHOMA TONIGHT AS
A SHORT WAVE TROUGH MOVES ACROSS THE CENTRAL PLAINS AND ALLOWS A
COLD FRONT TO PROPAGATE SOUTHWARD. THE BEST CHANCE OF STORMS
OVERNIGHT WILL BE ACROSS THE NORTHEAST ZONES WITH STORM CHANCES
SHIFTING TO THE EAST/SOUTHEAST ON THURSDAY. SEVERE THUNDERSTORMS
WILL REMAIN POSSIBLE OVERNIGHT/THURSDAY. THUNDERSTORM CHANCES WILL
END FROM NORTHWEST TO SOUTHEAST THURSDAY AS DRIER AND MORE STABLE
AIR MOVES IN BEHIND THE COLD FRONT.

UPPER LEVEL HIGH PRESSURE WILL BUILD OVER THE WESTERN CONUS LATE IN
THE WEEK THROUGH THE WEEKEND AND KEEP NORTH TEXAS IN NORTHWEST
FLOW ALOFT. OVERALL THE FORECAST SHOULD BE DRY FROM THURSDAY NIGHT
THROUGH EARLY NEXT WEEK. HOWEVER...THERE IS A CHANCE FOR A FEW
STORMS THAT DEVELOP ON THE HIGH PLAINS FRIDAY NIGHT TO REACH THE
NORTHWEST ZONES SATURDAY. FOR NOW WE WILL KEEP SATURDAY POPS AT
10 PERCENT BUT WILL HAVE TO KEEP A CLOSE EYE ON THIS OVER THE NEXT
COUPLE OF DAYS.

WARM TEMPERATURES WILL CONTINUE TODAY WITH AFTERNOON HIGHS MAINLY
IN THE LOWER AND MIDDLE 90S. TEMPERATURES THURSDAY AND FRIDAY WILL
BE CONSIDERABLY COOLER WITH HIGHS GENERALLY IN THE 80S AND LOWS IN
THE 50S AND 60S. BUILDING UPPER LEVEL HIGH PRESSURE AND INCREASING LOW
LEVEL MOISTURE WILL RESULT IN WARM AND HUMID CONDITIONS EARLY
NEXT WEEK WITH HIGHS IN THE 90S.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  83  73  84  61  84 /  30  40  30  10  10
WACO, TX              93  73  86  62  86 /  20  20  30  20   5
PARIS, TX             82  69  82  56  79 /  20  70  40  10  10
DENTON, TX            80  72  83  59  82 /  30  40  30  10  10
MCKINNEY, TX          80  71  84  57  80 /  30  50  30  10  10
DALLAS, TX            83  73  84  61  82 /  30  40  30  10  10
TERRELL, TX           80  72  85  59  80 /  30  50  30  10  10
CORSICANA, TX         91  72  86  62  81 /  30  30  30  20  10
TEMPLE, TX            93  72  86  63  87 /  20  20  30  20   5
MINERAL WELLS, TX     90  70  84  56  83 /  20  40  30  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

58/82
Hazardous weather outlook, May 30, 3:57 AM CDT, 8 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
357 AM CDT WED MAY 30 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
357 AM CDT WED MAY 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING MAINLY ALONG THE RED RIVER. FARTHER SOUTH...THERE IS A
SLIGHT RISK OF THUNDERSTORMS GENERALLY ALONG AND NORTH OF
INTERSTATE 20. SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG
A NORTHWARD MOVING BOUNDARY BY LATE AFTERNOON NEAR THE RED RIVER.
ADDITIONAL THUNDERSTORMS WILL DEVELOP ACROSS SOUTHERN OKLAHOMA.
LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS WITH ANY
STORMS THAT DEVELOP...HOWEVER THERE WILL BE A TORNADO THREAT
ESPECIALLY NEAR THE NORTHWARD MOVING BOUNDARY. THIS TORNADO THREAT
MAY BE MAXIMIZED NEAR THE RED RIVER BY THIS EVENING. RESIDENTS OF
NORTH TEXAS SHOULD REMAIN VIGILANT OF RAPIDLY CHANGING WEATHER
CONDITIONS TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A COMPLEX OF THUNDERSTORMS IS LIKELY TO BE MOVING THROUGH PARTS OF
NORTH TEXAS DURING THE EARLY MORNING HOURS THURSDAY. AREAS
GENERALLY EAST OF INTERSTATE 35 WILL LIKELY BE IMPACTED BY THESE
THUNDERSTORMS. THERE IS A RISK OF SEVERE THUNDERSTORMS WITH
DAMAGING WINDS THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THIS AFTERNOON THROUGH
LATE TONIGHT ACROSS MUCH OF NORTH TEXAS. AREAS GENERALLY NORTH OF
INTERSTATE 20 AND EAST OF INTERSTATE 35 WILL BE MOST IMPACTED.

DUNN

In the hours before

Special weather statement, May 30, 10:25 AM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1025 AM CDT WED MAY 30 2012

TXZ092-301600-
COOKE TX-
1025 AM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN COOKE COUNTY

AT 1025 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES SOUTHWEST OF GAINESVILLE...MOVING EAST
AT 35 MPH.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3363 9695 3342 9710 3343 9733 3347 9738
      3364 9732
TIME...MOT...LOC 1525Z 288DEG 31KT 3351 9725
Local storm report, May 30, 10:33 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1033 AM CDT WED MAY 30 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1033 AM     HAIL             AUBREY                  33.30N  96.98W
05/30/2012  E0.75 INCH       DENTON             TX   PUBLIC

            REPORTED IN AUBREY
Special weather statement, May 30, 10:35 AM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1035 AM CDT WED MAY 30 2012

TXZ119-301600-
DALLAS TX-
1035 AM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN DALLAS COUNTY

AT 1035 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES NORTHWEST OF COCKRELL HILL...MOVING
SOUTHEAST AT 20 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BALCH SPRINGS...COCKRELL
HILL...DALLAS...HUTCHINS...LANCASTER AND WILMER.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3274 9656 3254 9667 3255 9669 3271 9704
      3273 9704 3288 9695
TIME...MOT...LOC 1535Z 296DEG 19KT 3276 9690

85/NH
Local storm report, May 30, 10:59 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1059 AM CDT WED MAY 30 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     HAIL             1 S KRUGERVILLE         33.27N  96.99W
05/30/2012  E1.00 INCH       DENTON             TX   PUBLIC

            DIME TO QUARTER SIZED HAIL FELL FOR SEVERAL MINUTES AT
            THE INTERSECTION OF HWY 377 AND INDUSTRIAL PARK
Special weather statement, May 30, 11:17 AM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1117 AM CDT WED MAY 30 2012

TXZ092-301645-
COOKE TX-
1117 AM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN COOKE COUNTY

AT 1117 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES WEST OF GAINESVILLE...MOVING SOUTHEAST
AT 20 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GAINESVILLE...LINDSAY AND
VALLEY VIEW.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3363 9706 3343 9705 3342 9727 3343 9735
      3360 9747 3371 9725
TIME...MOT...LOC 1617Z 329DEG 17KT 3359 9732
Special weather statement, May 30, 12:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1221 PM CDT WED MAY 30 2012

TXZ119>121-301745-
DALLAS TX-KAUFMAN TX-ROCKWALL TX-
1221 PM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN DALLAS COUNTY
  WESTERN KAUFMAN COUNTY
  SOUTHERN ROCKWALL COUNTY

AT 1221 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF DALLAS...MOVING SOUTHEAST AT
30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BALCH SPRINGS...COMBINE...
CRANDALL...DALLAS...FORNEY...GARLAND...HEATH...HIGHLAND PARK...
MESQUITE...RICHARDSON...ROCKWALL...ROWLETT...SEAGOVILLE...SUNNYVALE
AND UNIVERSITY PARK.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3291 9632 3245 9639 3278 9689 3299 9679
      3299 9674
TIME...MOT...LOC 1721Z 313DEG 25KT 3282 9667

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 8:10 PM CDTSpecial Weather StatementFWDMontague35 min
May 29, 8:37 PM CDTSpecial Weather StatementFWDDenton23 min
May 29, 8:57 PM CDTSevere Thunderstorm WarningFWDDenton, Wise47 min
May 29, 9:04 PM CDTSevere Thunderstorm WarningFWDYoung56 min
May 29, 9:57 PM CDTSevere Thunderstorm WarningFWDJack, Young40 min
May 29, 11:08 PM CDTHigh Wind WarningFWDCollin, Dallas, Denton, Ellis, Hunt, Jack and 7 more112 min
May 30, 12:49 AM CDTSevere Thunderstorm WarningFWDFannin, Grayson29 min
May 30, 1:04 AM CDTSpecial Weather StatementFWDCooke, Denton, Montague, Wise26 min
May 30, 1:07 AM CDTSpecial Weather StatementFWDLamar23 min
May 30, 1:26 AM CDTSpecial Weather StatementFWDCooke, Grayson34 min
May 30, 1:32 AM CDTSevere Thunderstorm WarningFWDCooke, Grayson58 min
May 30, 1:40 AM CDTSpecial Weather StatementFWDDelta, Hopkins, Hunt35 min
May 30, 2:22 AM CDTSevere Thunderstorm WarningFWDCooke, Denton53 min
May 30, 2:24 AM CDTSpecial Weather StatementFWDHopkins36 min
May 30, 3:14 AM CDTSpecial Weather StatementFWDCollin31 min
May 30, 3:26 AM CDTSevere Thunderstorm WarningFWDCollin35 min
May 30, 3:29 AM CDTSpecial Weather StatementFWDCooke31 min
May 30, 3:53 AM CDTSpecial Weather StatementFWDCooke37 min
May 30, 3:55 AM CDTSpecial Weather StatementFWDRockwall35 min
May 30, 4:01 AM CDTSpecial Weather StatementFWDJack, Wise29 min
May 30, 4:28 AM CDTSpecial Weather StatementFWDCollin32 min
May 30, 4:32 AM CDTSevere Thunderstorm WarningFWDJack, Wise58 min
May 30, 5:01 AM CDTSpecial Weather StatementFWDCollin, Rockwall29 min
May 30, 5:03 AM CDTSpecial Weather StatementFWDVan Zandt27 min
May 30, 5:09 AM CDTSpecial Weather StatementFWDParker36 min
May 30, 5:18 AM CDTSevere Thunderstorm WarningFWDParker57 min
May 30, 5:33 AM CDTSpecial Weather StatementFWDKaufman, Rockwall27 min
May 30, 6:13 AM CDTSpecial Weather StatementFWDJohnson32 min
May 30, 7:00 AM CDTSpecial Weather StatementFWDJohnson30 min
May 30, 9:46 AM CDTSpecial Weather StatementFWDDallas29 min
May 30, 10:22 AM CDTSpecial Weather StatementFWDDenton23 min
May 30, 10:25 AM CDTSpecial Weather StatementFWDCooke35 min
May 30, 10:31 AM CDTSevere Thunderstorm WarningFWDCollin, Cooke, Denton44 min
May 30, 10:35 AM CDTSpecial Weather StatementFWDDallas25 min
May 30, 11:17 AM CDTSpecial Weather StatementFWDCooke28 min
May 30, 12:44 PM CDTSpecial Weather StatementFWDCollin31 min
May 30, 1:21 PM CDTSpecial Weather StatementFWDCollin24 min
May 30, 1:43 PM CDTSpecial Weather StatementFWDDallas32 min
May 30, 1:51 PM CDTSpecial Weather StatementFWDDallas24 min
May 30, 3:13 PM CDTSevere Thunderstorm WarningFWDCollin, Denton47 min
May 30, 3:58 PM CDTSpecial Weather StatementFWDRockwall32 min

Nearby

Special Weather Statements in Texas, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.